Y. Baraud, Non-asymptotic minimax rates of testing in signal detection, Bernoulli, vol.8, issue.5, pp.577-606, 2002.

Y. Baraud, S. Huet, and A. B. Laurent, Adaptive tests of linear hypotheses by model selection, Ann. Statist, vol.31, issue.1, pp.225-251, 2003.

Y. Baraud, S. Huet, and A. B. Laurent, Testing convex hypotheses on the mean of a Gaussian vector. Application to testing qualitative hypotheses on a regression function, The Annals of Statistics, vol.33, issue.1, pp.214-257, 2005.
DOI : 10.1214/009053604000000896

URL : https://hal.archives-ouvertes.fr/hal-00756077

S. Berman, Sojourns and extremes of a stochastic process defined as a random linear combination of arbitrary functions, Comm. Statist. Stochastic Models, vol.4, issue.1, pp.1-43, 1988.

J. Bigot and S. Gadat, A deconvolution approach to estimation of a common shape in a shifted curves model, The Annals of Statistics, vol.38, issue.4, pp.2422-2464
DOI : 10.1214/10-AOS800

URL : https://hal.archives-ouvertes.fr/hal-00629302

J. Bigot, S. Gadat, and J. Loubes, Statistical M-Estimation and Consistency in Large Deformable Models for Image Warping, Journal of Mathematical Imaging and Vision, vol.23, issue.2, pp.270-290, 2009.
DOI : 10.1007/s10851-009-0146-1

J. Bigot, F. Gamboa, and M. Vimond, Estimation of Translation, Rotation, and Scaling between Noisy Images Using the Fourier???Mellin Transform, SIAM Journal on Imaging Sciences, vol.2, issue.2, pp.614-645, 2009.
DOI : 10.1137/070691231

URL : https://hal.archives-ouvertes.fr/hal-00776806

J. Bigot, J. Loubes-and-m, and . Vimond, Semiparametric estimation of shifts on compact Lie groups for image registration. Probab. Theory Related Fields, pp.425-473
URL : https://hal.archives-ouvertes.fr/hal-00777107

A. W. Bowman, M. Jones, and I. Gijbels, Testing monotonivity of regression, J. Comput. Graph. Stat, vol.7, issue.4, pp.489-500, 1998.

L. Brown-and-m and . Low, Asymptotic equivalence of nonparametric regression and white noise, Ann. Statist, vol.24, issue.6, pp.2384-2398, 1996.

E. Budish, Y. Che, F. Kojima-and-p, and . Milgrom, Implementing random assignments: A generalization of the Birkhoff-von Neumann Theorem, pp.77-81, 2009.

M. Burnashev, On the minimax detection of an inaccurately known signal in a Gaussian noise background. Theory Prob, Appl, vol.24, pp.107-119, 1977.

R. Carroll and P. Hall, SEMIPARAMETRIC COMPARISON OF REGRESSION CURVES VIA NORMAL LIKELIHOODS, Australian Journal of Statistics, vol.12, issue.3, pp.471-487, 1992.
DOI : 10.1111/j.1467-842X.1992.tb01063.x

I. Castillo, Semi-parametric second-order efficient estimation of the period of a signal, Bernoulli, vol.13, issue.4, pp.910-932, 2007.
DOI : 10.3150/07-BEJ5077

I. Castillo, A semiparametric Bernstein-von Mises theorem for Gaussian process priors. Probab. Theory Related Fields, pp.53-99
URL : https://hal.archives-ouvertes.fr/hal-00660164

I. Castillo, C. Lévy-leduc, and A. C. Matias, Exact adaptive estimation of the shape of a periodic function with unknown period corrupted by white noise, Math. Methods Statist, vol.15, issue.2, pp.146-175, 2006.

I. Castillo and J. Loubes, Estimation of the distribution of random shifts deformation, Mathematical Methods of Statistics, vol.18, issue.1, pp.21-42, 2009.
DOI : 10.3103/S1066530709010025

URL : https://hal.archives-ouvertes.fr/hal-00347826

A. Dalalyan, Stein shrinkage and second-order efficiency for semiparametric estimation of the shift, Mathematical Methods of Statistics, vol.16, issue.1, pp.42-62, 2007.
DOI : 10.3103/S1066530707010048

URL : https://hal.archives-ouvertes.fr/hal-00008578

A. Dalalyan, G. A. Golubev, and . Tsybakov, Penalized maximum likelihood and semiparametric second-order efficiency, The Annals of Statistics, vol.34, issue.1, pp.169-201, 2006.
DOI : 10.1214/009053605000000895

URL : https://hal.archives-ouvertes.fr/hal-00080123

A. Dalalyan-and-m and . Reiss, Asymptotic statistical equivalence for scalar ergodic diffusions. Probab. Theory Related Fields, pp.248-282, 2006.

M. Ermakov, Minimax detection of a signal in Gaussian white noise, Teor. Veroyatnost . i Primenen, vol.35, issue.4, pp.704-715, 1990.

M. Ermakov, Asymptotically minimax criteria for testing complex nonparametric hypotheses, Problems Inform. Transmission, vol.33, pp.184-196, 1996.

J. J. Fan and . Jiang, Nonparametric inference with generalized likelihood ratio tests, TEST, vol.82, issue.3, pp.409-444, 2007.
DOI : 10.1007/s11749-007-0080-8

J. Fan, C. Zhang, and A. J. Zhang, Generalized Likelihood Ratio Statistics and Wilks Phenomenon, The Annals of Statistics, vol.29, issue.1, pp.153-193, 2001.
DOI : 10.1214/aos/996986505

M. Fromont and C. Lévy-leduc, Adaptive tests for periodic signal detection with applications to laser vibrometry, ESAIM: Probability and Statistics, vol.10, pp.46-75
DOI : 10.1051/ps:2006002

URL : https://hal.archives-ouvertes.fr/hal-00457760

F. Gamboa and J. Loubes, Semi-parametric estimation of shifts, Electronic Journal of Statistics, vol.1, issue.0, pp.616-640, 2007.
DOI : 10.1214/07-EJS026

URL : https://hal.archives-ouvertes.fr/hal-00347905

G. Gayraud and C. Pouet, Minimax testing composite null hypotheses in the discrete regression scheme, Math. Methods Statist. Meeting on Mathematical Statistics, vol.10, issue.4, pp.375-394, 2001.

G. Gayraud and C. Pouet, Adaptive minimax testing in the discrete regression scheme, Probability Theory and Related Fields, vol.207, issue.4, pp.531-558, 2005.
DOI : 10.1007/s00440-005-0445-4

D. Gervini-and-t and . Gasser, Nonparametric maximum likelihood estimation of the structural mean of a sample of curves, Biometrika, vol.92, issue.4, pp.801-820, 2005.
DOI : 10.1093/biomet/92.4.801

C. Glasbey and K. M. , A penalized likelihood approach to image warping, Journal of the Royal Statistical Society: Series B (Statistical Methodology), vol.63, issue.3, pp.465-514, 2001.
DOI : 10.1111/1467-9868.00295

G. Golubev, Estimation of the period of a signal with an unknown form against a white noise background, Problems Inform. Transmission, vol.24, issue.4, pp.288-299, 1988.

I. Grama-and-m and . Nussbaum, Asymptotic equivalence for nonparametric generalized linear models. Probability Theory and Related Fields, pp.167-214, 1998.

I. Grama-and-m and . Nussbaum, Asymptotic equivalence for nonparametric regression, Math. Methods Statist, vol.11, issue.1, pp.1-36, 2002.

W. J. Härdle and . Marron, Semiparametric Comparison of Regression Curves, The Annals of Statistics, vol.18, issue.1, pp.63-89, 1990.
DOI : 10.1214/aos/1176347493

J. Horowitz and V. Spokoiny, An Adaptive, Rate-Optimal Test of a Parametric Mean-Regression Model Against a Nonparametric Alternative, Econometrica, vol.69, issue.3, pp.599-631, 2001.
DOI : 10.1111/1468-0262.00207

I. Ibragimov-and-r and . Khasminskii, One problem of statistical estimation in Gaussian white noise, Soviet Math. Dokl, 1977.

Y. Ingster, Minimax nonparametric detection of signals in white Gaussian noise. Problems of Information Transmission, pp.130-140, 1982.

Y. Ingster, Asymptotically minimax hypothesis testing for nonparametric alternatives . I,II,III, Math. Methods Statist, vol.2, issue.2, pp.85-114, 1993.

Y. Ingster-and-i and . Suslina, Nonparametric goodness-of-fit testing under Gaussian models, 2003.
DOI : 10.1007/978-0-387-21580-8

A. Juditsky, O. A. Lepski, and . Tsybakov, Nonparametric estimation of composite functions, The Annals of Statistics, vol.37, issue.3, pp.1360-1404, 2009.
DOI : 10.1214/08-AOS611

URL : https://hal.archives-ouvertes.fr/hal-00148063

A. Juditsky and A. Nemirovski, On nonparametric tests of positiv- ity/monotonicity/convexity

A. Kneip-and-t and . Gasser, Statistical Tools to Analyze Data Representing a Sample of Curves, The Annals of Statistics, vol.20, issue.3, pp.1266-1305
DOI : 10.1214/aos/1176348769

H. Kuhn, The Hungarian method for the assignment problem, Naval Research Logistics Quarterly, vol.3, issue.1-2, pp.83-97
DOI : 10.1002/nav.3800020109

B. Laurent and P. Massart, Adaptive estimation of a quadratic functional of a density by model selection, ESAIM: Probability and Statistics, vol.9, issue.5, pp.1302-1338, 2000.
DOI : 10.1051/ps:2005001

O. Lepski-and-v and . Spokoiny, Minimax Nonparametric Hypothesis Testing: The Case of an Inhomogeneous Alternative, Bernoulli, vol.5, issue.2, pp.333-358, 1999.
DOI : 10.2307/3318439

O. A. Lepski and . Tsybakov, Asymptotically exact nonparametric hypothesis testing in sup-norm and at a fixed point. Probability Theory and Related Fields, pp.17-48, 2000.

J. Loubes, E. Maza, M. Lavielle-and-l, and . Rodríguez, Road trafficking description and short term travel time forecasting, with a classification method, Canadian Journal of Statistics, vol.53, issue.3, pp.475-491, 2006.
DOI : 10.1002/cjs.5550340307

D. Lowe, Distinctive Image Features from Scale-Invariant Keypoints, International Journal of Computer Vision, vol.60, issue.2, pp.91-110, 2004.
DOI : 10.1023/B:VISI.0000029664.99615.94

E. Mammen, Estimating a Smooth Monotone Regression Function, The Annals of Statistics, vol.19, issue.2, pp.724-740, 1991.
DOI : 10.1214/aos/1176348117

M. Nussbaum, Asymptotic equivalence of density estimation and Gaussian white noise, The Annals of Statistics, vol.24, issue.6, pp.2399-2430, 1996.
DOI : 10.1214/aos/1032181160

V. Petrov, Limit theorems of probability theory Oxford Studies in Probability, 1995.

J. Ramsay and X. Li, Curve registration, Journal of the Royal Statistical Society: Series B (Statistical Methodology), vol.60, issue.2, pp.351-363, 1998.
DOI : 10.1111/1467-9868.00129

C. Reilly, P. Price, A. Gelman-and-s, and . Sandgathe, Using Image and Curve Registration for Measuring the Goodness of Fit of Spatial and Temporal Predictions, Biometrics, vol.37, issue.B6, pp.954-964, 2004.
DOI : 10.1111/j.0006-341X.2004.00251.x

M. Reiss, Asymptotic equivalence for nonparametric regression with multivariate and random design, The Annals of Statistics, vol.36, issue.4, pp.1957-1982, 2008.
DOI : 10.1214/07-AOS525

J. Rice, Bandwidth choice for nonparametric regression. The Annals of Statistics, pp.1215-1230, 1984.

A. Rohde, On the asymptotic equivalence and rate of convergence of nonparametric regression and Gaussian white noise, Statistics & Decisions, vol.22, issue.3-2004, pp.235-243, 2004.
DOI : 10.1524/stnd.22.3.235.57063

E. Roquain, Type I error rate control for testing many hypotheses: a survey with proofs, J. SFdS, vol.152, pp.3-38
URL : https://hal.archives-ouvertes.fr/hal-00659347

B. Rønn, Nonparametric maximum likelihood estimation for shifted curves, Journal of the Royal Statistical Society: Series B (Statistical Methodology), vol.63, issue.2, pp.243-259, 2001.
DOI : 10.1111/1467-9868.00283

J. Sturm, Using SeDuMi 1.02, A Matlab toolbox for optimization over symmetric cones, Optimization Methods and Software, vol.81, issue.1-4, 1998.
DOI : 10.1287/moor.19.1.53

H. Triebel, Theory of Function Spaces II, Birkhäuser, Basel
DOI : 10.1007/978-3-0346-0419-2

U. Isserles, Y. Ritov-and-t, and . Trigano, Semiparametric curve alignment and shift density estimation for biological data, IEEE Trans. Signal Process, vol.59, issue.5, pp.1970-1984, 2011.

A. Tsybakov, Introduction to Nonparametric Estimation, pp.86-92, 2008.
DOI : 10.1007/b13794

M. Vimond, Efficient estimation for a subclass of shape invariant models, The Annals of Statistics, vol.38, issue.3, pp.1885-1912, 2010.
DOI : 10.1214/07-AOS566

URL : https://hal.archives-ouvertes.fr/hal-00537840